# SDR AALA201611259002

- Difficulty date: November 11, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clevis Bolt
- Part number: D5746004820200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID BOLT ON SLAT TRACK 12 HAS CORROSION.  REPLACED IAW AMM 27-84-67.
